Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hopefulgirl

Accutane Breakouts 4 months in?

Hello, this is my first post. I've had mild/moderate acne for about 6 years now. After every topical cream and antibiotic could not produce a permanent cure, my derm prescribed Accutane. At first, I was only on 20 mg a day to make sure I had no severe reaction. I have been on 40 mg a day since November (I only weigh 90 pounds). I have the worst acne of my life. It has been this way since upping my doseage. I mean, WAY worse than I have ever, ever had it. I don't know what to do. Is this expected? Has anyone else experienced this and then suddenly, it helped the way it is supposed to? My doctor will not up my dose due to my weight and seems a little baffled himself. Any advice? Similiar reactions?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×